×

zbMATH — the first resource for mathematics

A comparison theorem for general elliptic equations with mixed boundary conditions. (English) Zbl 0206.11304

MSC:
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35J25 Boundary value problems for second-order elliptic equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Protter, M.H, A comparison theorem for elliptic equations, (), 296-299 · Zbl 0121.08104
[2] Swanson, C.A, A comparison theorem for elliptic differential equations, (), 611-616 · Zbl 0144.14601
[3] Kreith, K, A remark on a comparison theorem of swanson, (), 549-550 · Zbl 0175.39902
[4] Kreith, K, A strong comparison theorem for selfadjoint elliptic equations, (), 989-990 · Zbl 0159.39802
[5] Picone, M, Un teorema sulle soluzioni delle equazioni lineari ellitiche autoaggiunte alle derivate parziali del secondo ordine, Atti accad. naz. lincei cl. sci. fiz., mat. natur. rend., 20, 341-344, (1911) · JFM 42.0391.01
[6] Kreith, K, A generalized Picone identity, Atti accad. naz. lincei, cl. sci. fiz., mat., natur. rend., XLV, 217-220, (1968) · Zbl 0194.42002
[7] Swanson, C.A, Comparison theorems for elliptic equations on unbounded domains, Trans. amer. math. soc., 126, 278-285, (1967) · Zbl 0152.11201
[8] Swanson, C.A, An identity for elliptic equations with applications, Trans. amer. math. soc., 134, 325-333, (1968) · Zbl 0164.13103
[9] Dunninger, D.R, A Picone identity for non-self-adjoint elliptic operators, Atti accad. naz. lincei, cl. sci. fiz., mat. natur. rend., XLVIII, 133-139, (1970) · Zbl 0195.39403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.